# SDR SWAA2021081588589

- Difficulty date: June 2, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY AFT SHIELD HAS CORROSION FROM STA 492 - 500A RBL 23 WL 157 / REMOVED AND REPLACED FWD CARGO BAY AFT SHIELD P.O.NO: 794584 FROM STA 492 TO STA 500A RBL 23 WL 157 I.A.W SRM 51-40-02-0G-0 AND DWG 143A0080; 59600U 04-JUN-20
